# SDR A6WA200640319

- Difficulty date: August 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200208058
- Condition: Failed
- Location: A/C Bay
- Part time: 8,279 hours, 7,447 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK STRONG ODOR, FOLLOWED BY PACK TEMP RISING TO 75 DEGREES C UNABLE TO CONTROL PACK TEMP MANUALLY OR IN AUTO.  SELECTED PACK OFF ODOR DISSIPATED.  REMOVED AND REPLACED LEFT PACK ACM CRJ200 AMM 21-51-10, OPS CHECK GOOD.  (M)
